BibTeX record journals/jet/StachurskiT19

download as .bib file

@article{DBLP:journals/jet/StachurskiT19,
  author    = {John Stachurski and
               Alexis Akira Toda},
  title     = {An impossibility theorem for wealth in heterogeneous-agent models
               with limited heterogeneity},
  journal   = {J. Econ. Theory},
  volume    = {182},
  pages     = {1--24},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jet.2019.04.001},
  doi       = {10.1016/j.jet.2019.04.001},
  timestamp = {Mon, 24 Feb 2020 15:53:55 +0100},
  biburl    = {https://dblp.org/rec/journals/jet/StachurskiT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics